advertisement
advertisement

joint pain and seriously foggy mind after vitamin d supplementing

hey, maybe here is anyone who has experience about it. first i want to say, that i had deficity of vitamin d . 

i began supplementing and it was during a month, d vitamin raise by - 9 nm/ml 

but when i was taking it , max in 30 min, i getting foggy mind, i mind is/was slowly. i hadn't also good a sleep.


after in a few months , i feel joint pain, i feel bone isn't good form, i feel it broke. what can be reason of it?


my doctors can't saying anything. i have done analizes, there was normal serum calcium, magnesium, chlorine, k2 - calium , tsh and e't'c



advertisement

Comments

  • LizLiz Posts: 2,416
    edited 07/30/2019 - 11:43 AM
    Welcome to Veritas Health Forum garni
    Everyone reacts differently it is a very complex subject. Anyone taking supplements should do so under guidance from a medical professional.

    Take the System Tutorial
    New Member Checklist


  • memerainboltmemerainbolt IndianaPosts: 3,773

    garni

    I totally agree with Liz. Just because it works for someone else does mean it may work for you. If it were me, I would get another opinion from another doctor. One that can give you answers to your questions.

  • advertisement
Sign In or Join Us to comment.